Alert archive / Mississippi / River Flood Warnings in 2012

River Flood Warning 94, NWS New Orleans, LA

August 30, 2012Harrison County, Mississippi

NWS New Orleans, LA issued this river flood warning at Aug 30, 2012, 1:19 PM CDT for Harrison County, Mississippi. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2012, 1:19 PM CDT (18:19 UTC)
Expired
Aug 31, 2012, 11:13 PM CDT
In force
34 hr
Issued by
NWS New Orleans, LA
Flood severity
Major

County Harrison County, MS

The radar

The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Biloxi River near Wortham (BLWM6). The gauge peaked at 26.31 ft at Aug 30, 2012, 11:00 AM CDT.

actionminormoderatemajor102008/3008/3109/0109/02
Action stage
16 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WGUS44 KLIX 301819
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
119 PM CDT THU AUG 30 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-010019-
/O.NEW.KLIX.FL.W.0094.120830T1819Z-000000T0000Z/
/BLWM6.3.ER.000000T0000Z.120830T1745Z.000000T0000Z.NO/
119 PM CDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BILOXI RIVER NEAR WORTHAM.
* UNTIL FURTHER NOTICE.
* AT 1:00 PM THURSDAY THE STAGE WAS 26.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST.
* IMPACT...AT 18.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE
  IMPASSABLE.
* IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE 
  UNDER WATER AND DRIVING WILL BE HAZARDOUS.

$$
4 follow-up statements
818 
WGUS84 KLIX 310447
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1147 PM CDT THU AUG 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-011047-
/O.CON.KLIX.FL.W.0094.000000T0000Z-000000T0000Z/
/BLWM6.3.ER.000000T0000Z.120830T1745Z.000000T0000Z.NO/
1147 PM CDT THU AUG 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE BILOXI RIVER NEAR WORTHAM.
* UNTIL FURTHER NOTICE.
* AT 11:00 PM THURSDAY THE STAGE WAS 25.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER HAS CRESTED NEAR A STAGE OF 26.4 FEET.
* IMPACT...AT 18.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE
  IMPASSABLE.
* IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE
  UNDER WATER AND DRIVING WILL BE HAZARDOUS.
802 
WGUS84 KLIX 311435
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
935 AM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
THE BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY 

THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-012035-
/O.CON.KLIX.FL.W.0094.000000T0000Z-000000T0000Z/
/BLWM6.3.ER.000000T0000Z.120830T1745Z.000000T0000Z.NO/
935 AM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE BILOXI RIVER NEAR WORTHAM.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM FRIDAY THE STAGE WAS 22.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL
  BELOW FLOOD STAGE BY EARLY TOMORROW MORNING. 
* IMPACT...AT 18.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE 
  IMPASSABLE.
* IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL BE 
  UNDER WATER AND DRIVING WILL BE HAZARDOUS.

$$

MSC047-012035-
/O.EXT.KLIX.FL.W.0078.000000T0000Z-120902T1642Z/
/LYMM6.3.ET.120829T2251Z.120831T1800Z.120902T1042Z.NO/
935 AM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE BILOXI RIVER NEAR LYMAN.
* UNTIL SUNDAY MORNING.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CREST AT AROUND 18.9 FEET BY
  EARLY TOMORROW AFTERNOON.  THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE BY MID MORNING TOMORROW.  
* IMPACT...AT 17.0 FEET...THERE WILL BE MAJOR FLOODING ON LORAINE ROAD
  NEAR THE LORRAINE ROAD BRIDGE. MAJOR ROADS WILL BE CLOSED INCLUDING
  LAMEY BRIDGE ROAD AND OLD HIGHWAY 49 AT THE LITTLE BILOXI RIVER. 
  MAJOR FLOODING WILL OCCUR IN RETREAT AND RIVERLAND VILLAGE 
  SUBDIVISIONS
* IMPACT...AT 16.0 FEET...MAJOR FLOODING WILL OCCUR IN RETREAT AND 
  RIVERLAND VILLAGE SUBDIVISIONS AT THE 16 FOOT STAGE. HOMES ON LOWER
  FISHERMAN TRAIL WILL REMAIN FLOODED AND  LOWER RIVER ROAD WILL BE 
  IMPASSABLE
* IMPACT...AT 14.0 FEET...AT 14 FEET HOMES ON LOWER FISHERMAN TRAIL 
  WILL BEGIN TO FLOOD AND  LOWER RIVER ROAD WILL BE IMPASSABLE. 
  DRIVING ON LORAINE ROAD WILL BE HAZARDOUS DUE TO THE HIGH WATER
* IMPACT...AT 13.0 FEET...LORAINE ROAD WILL BEGIN TO FLOOD AT 13 FEET 
  MAKING DRIVING HAZARDOUS. RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD
* IMPACT...AT 12.0 FEET...RIVER ROAD NEAR THREE RIVERS ROAD BRIDGE 
  WILL BEGIN TO FLOOD
* IMPACT...AT 9.0 FEET...THE RIVER WILL BE BANKFULL AT THE THREE 
  RIVERS ROAD BRIDGE.


$$
111 
WGUS84 KLIX 010209
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
909 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
  THE BILOXI RIVER NEAR LYMAN AFFECTING HARRISON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-020809-
/O.CON.KLIX.FL.W.0094.000000T0000Z-000000T0000Z/
/BLWM6.3.ER.000000T0000Z.120830T1745Z.000000T0000Z.NO/
909 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE BILOXI RIVER NEAR WORTHAM.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 17.2 FEET. 
* THE FLOOD STAGE IS 16.0 FEET. 
* IMPACT...AT 16.0 FEET...PALMER CREEK AND WEST WORTHAM ROADS WILL 
  BE UNDER WATER AND DRIVING WILL BE HAZARDOUS.

$$

MSC047-020809-
/O.EXT.KLIX.FL.W.0078.000000T0000Z-120903T1300Z/
/LYMM6.3.ET.120829T2251Z.120901T0600Z.120903T0700Z.NO/
909 PM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BILOXI RIVER NEAR LYMAN.
* UNTIL MONDAY MORNING.
* AT 7:00 PM FRIDAY THE STAGE WAS ESTIMATED AT 19.0 FEET.
* MAJOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 12.0 FEET. 
* IMPACT...AT 17.0 FEET...THERE WILL BE MAJOR FLOODING ON LORAINE ROAD
  NEAR THE LORRAINE ROAD BRIDGE. MAJOR ROADS WILL BE CLOSED INCLUDING
  LAMEY BRIDGE ROAD AND OLD HIGHWAY 49 AT THE LITTLE BILOXI RIVER. 
  MAJOR FLOODING WILL OCCUR IN RETREAT AND RIVERLAND VILLAGE 
  SUBDIVISIONS.

$$

98/SO
135 
WGUS84 KLIX 010413
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1113 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
  THE BILOXI RIVER NEAR WORTHAM AFFECTING HARRISON COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC047-010443-
/O.CAN.KLIX.FL.W.0094.000000T0000Z-120901T0413Z/
/BLWM6.3.ER.000000T0000Z.120830T1745Z.120901T0321Z.NO/
1113 PM CDT FRI AUG 31 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE BILOXI RIVER NEAR WORTHAM.
* AT 11:00 PM FRIDAY THE STAGE WAS 15.6 FEET. 
* THE FLOOD STAGE IS 16.0 FEET.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 30, 6:56 AM CDT, 6 hours 23 minutes earlier.

Area forecast discussion, Aug 30, 6:56 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT THU AUG 30 2012

.SHORT TERM...
RESIDUAL STORM SURGE BANDS ISSUES NEAR LAKE PONTCHARTRAIN AND
MAUREPAS...ESPECIALLY ON THE NORTH AND WEST SIDE...SERIOUS TO
EXTREME FLASH FLOODING ASSOCIATED WITH TROPICAL STORM ISAAC...AND
ISOLATED TORNADOES ARE THE MAIN CONCERN IN THE SHORT TERM. WILL
HAVE AT LEAST TWO FLASH FLOOD EMERGENCIES IN EFFECT EARLY THIS
MORNING FOR THE SLIDELL AND PASCAGOULA AREAS. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR ALL AREAS EXCEPT THE FAR WESTERN TIER NEAR
THE ATCHAFALAYA RIVER THROUGH 7 PM TODAY. SPIRAL BANDS WILL BECOME
STATIONARY AT TIMES AND PRODUCE TORRENTIAL RAINFALL AMOUNTS OF UP
TO 3 INCHES PER HOUR AND A FEW BRIEF SPIN-UP TORNADOES. FLASH
FLOODING ASSOCIATED WITH HEAVY RAINFALL COMBINED WITH HIGH TIDES
AND SURGE WILL BE FURTHER AGGRAVATED BY LACK OF DRAINAGE. A NEW
TORNADO WATCH WILL BE IN EFFECT SOON.

ISAAC IS EXPECTED TO MOVE NORTHWEST AND NORTH ACROSS NORTH
LOUISIANA AND WESTERN ARKANSAS TODAY THROUGH FRIDAY. RAINFALL AND
THUNDERSTORM FEEDER BANDS WILL CONTINUE THROUGH THIS TIME...BUT
SHOULD GRADUALLY BECOME LESS NUMEROUS TONIGHT AND FRIDAY. DEEP
LAYER HIGH PRESSURE WILL START TO BUILD IN FROM THE EAST
SATURDAY...SO A RETURN TO MORE TYPICAL...SCATTERED DIURNAL SHOWERS
AND THUNDERSTORMS WILL RETURN ALONG WITH HOT AND HUMID CONDITIONS.
HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AND POSSIBLY ABOVE 105
DEGREES. THIS WILL BECOME A GREATER CONCERN BECAUSE OF RELIEF AND
RECOVERY WORK...AND A LACK OF AIR CONDITIONING THAT WILL LIKELY
STILL EXIST IN THE MOST AFFECTED AREAS SOUTH OF LAKE
PONTCHARTRAIN.

.LONG TERM...
NOT MUCH CHANGE IS EXPECTED WITH A WEAK FLOW/WIND PATTERN AT ALL
LEVELS. THE MAIN STORY WILL BE HOT AND HUMID WITH ABOVE NORMAL
TEMPERATURES AND HUMIDITY LEVELS...AND SCATTERED...HIT OR MISS
TYPE...SHOWERS AND THUNDERSTORMS. 22/TD

&&

.AVIATION...
HAZARDOUS...BUT SLOWLY IMPROVING WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE DURING THE THE FORECAST PERIOD. AS TROPICAL STORM
ISAAC PULLS OFF TO THE NORTH AND NORTHWEST AND AWAY FROM THE
AREA...RAIN AND RAINBANDS ASSOCIATED WITH THE SYSTEM WILL VERY
SLOWLY DIMINISH. 11

&&

.MARINE...
SMALL CRAFT WILL HAVE TO REMAIN IN PORT TODAY WHILE TROPICAL STORM
WARNINGS AND CONDITIONS REMAIN. TONIGHT...SOUTHERLY WINDS WILL
REMAIN ABOVE 20 KNOTS...SO A SMALL CRAFT ADVISORY WILL BE REQUIRED
FOR TONIGHT INTO FRIDAY MORNING ONCE THE TROPICAL STORM WARNING IS
LOWERED. BEYOND THAT TIME...IMPROVING CONDITIONS ARE EXPECTED WITH
SOUTHERLY WINDS DIMINISHING TO AROUND 10 KNOTS OR LESS SATURDAY
THROUGH MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE EAST. 22/TD

.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED MONDAY.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC AND ASSOCIATED STORM
SURGE FLOODING AND FLASH FLOOD EMERGENCIES.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  74  89  74 / 100  60  60  20
BTR  86  77  91  77 /  90  60  60  20
ASD  86  78  90  75 /  90  50  60  20
MSY  87  79  90  78 /  90  50  60  20
GPT  86  78  88  77 /  90  50  60  20
PQL  86  77  88  75 /  80  50  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...EAST BATON ROUGE...EAST
     FELICIANA...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 30, 11:14 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1114 AM CDT THU AUG 30 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311615-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1114 AM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF EXTREMELY HEAVY RAINFALL AND LIFE THREATENING FLASH
FLOODING WILL CONTINUE TODAY UNDER INTENSE TROPICAL RAIN BANDS
PERSISTING FROM TROPICAL STORM ISAAC. VERY HIGH TIDE LEVELS AND
STORM SURGE FLOODING WILL ALSO PERSIST IN SOME AREAS...PARTICULARLY
NEAR THE NORTH SHORE OF LAKE PONTCHARTRAIN AND MAUREPAS. SEVERAL
RIVERS AND CREEKS CONTINUING TO RISE WELL ABOVE FLOOD STAGE AND
EVEN A REPORT OF A DAMN BREAKAGE NEAR KENTWOOD ON THE TANGIPAHOA
RIVER. THIS IS A POTENTIAL LIFE THREATENING SITUATION AND
EVACUATIONS DOWNSTREAM OF THE RIVER HAVE BEEN ISSUED.

ISOLATED TORNADOES MAY QUICKLY FORM ALONG THE RAIN BANDS AND MOVE
RAPIDLY NORTH AND NORTHEAST...MAINLY EAST OF INTERSTATE 55 AND
NORTH OF LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. A
TORNADO WATCH IS EXPECTED TO REMAIN IN EFFECT THROUGH MUCH OF
THE DAY TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LINGERING BANDS OF SHOWERS AND THUNDERSTORMS ON FRIDAY MAY
CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING
STRIKES AND GUSTY WINDS.

A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SATURDAY THROUGH
WEDNESDAY WITH SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS
EACH DAY. HOT AND HUMID CONDITIONS ARE EXPECTED TO RETURN WITH
HEAT INDICES RISING TO 100 TO 105 DEGREES...POSSIBLY HIGHER IN
SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL
WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX.

In the hours before

Local storm report, Aug 30, 7:23 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 AM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     TORNADO          PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            JACKSON COUNTY EMERGENCY MANAGEMENT REPORTED A TORNADO
            SPOTTED ON MARKET STREET IN PASCAGOULA.

0716 AM     TROPICAL STORM   PICAYUNE                30.53N 89.68W
08/30/2012                   PEARL RIVER        MS   BROADCAST MEDIA

            *** 1 FATAL *** BROADCAST MEDIA REPORTED A FATALITY DUE
            TO A TREE FALLING ON A CAR NEAR GOODYEAR BOULEVARD.

&&

98/SO
Local storm report, Aug 30, 12:19 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1219 PM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            WIDESPREAD FLASH FLOODING REPORTED IN PASCAGOULA AND
            SURROUNDING AREAS.

1100 AM     FLASH FLOOD      MOSS POINT              30.43N 88.53W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING REPORTED.

1152 AM     FLASH FLOOD      SLIDELL                 30.28N 89.78W
08/30/2012                   ST. TAMMANY        LA   EMERGENCY MNGR

            CITY OFFICIALS REPORTED SIGNIFICANT STORM SURGE AND FLASH
            FLOODING IN SLIDELL. 18 INCHES TO 3 FEET WATER REPORTED
            IN OLD TOWN. WATER STILL RISING IN DELLWOOD AREA NEAR
            INTERSECTION OF FRONT STREET AND PONTCHARTRAIN DRIVE.

&&

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:18 PM CDTTornado WarningLIXJackson27 min
Aug 29, 7:42 PM CDTFlash Flood WarningLIXHancock, Pearl River, Walthall4 hr
Aug 29, 8:12 PM CDTFlash Flood WarningLIXHarrison, Jackson8 hr
Aug 29, 8:28 PM CDTTornado WarningLIXJackson62 min
Aug 29, 9:27 PM CDTTornado WarningLIXJackson63 min
Aug 29, 11:29 PM CDTRiver Flood WarningLIXPike59 hr
Aug 29, 11:31 PM CDTTornado WarningLIXHancock, Pearl River29 min
Aug 29, 11:45 PM CDTFlash Flood WarningLIXHancock, Pearl River, Walthall5 hr
Aug 29, 11:54 PM CDTTornado WarningLIXHancock, Pearl River36 min
Aug 30, 2:33 AM CDTTornado WarningLIXHancock, Harrison, Pearl River27 min
Aug 30, 4:17 AM CDTFlash Flood WarningLIXJackson3 hr
Aug 30, 5:31 AM CDTTornado WarningLIXJackson29 min
Aug 30, 6:50 AM CDTTornado WarningLIXJackson40 min
Aug 30, 7:12 AM CDTFlash Flood Warning EmergencyLIXJackson4 hr
Aug 30, 7:29 AM CDTTornado WarningLIXJackson31 min
Aug 30, 7:30 AM CDTFlash Flood WarningLIXJackson3 hr
Aug 30, 8:26 AM CDTFlash Flood Warning EmergencyLIXPike3 hr
Aug 30, 9:17 AM CDTTornado WarningLIXHancock28 min
Aug 30, 10:32 AM CDTRiver Flood WarningLIXJackson10 days
Aug 30, 11:11 AM CDTFlash Flood Warning EmergencyLIXPike3 hr
Aug 30, 11:29 AM CDTFlash Flood WarningLIXJackson4 hr
Aug 30, 3:24 PM CDTTornado WarningLIXJackson36 min
Aug 30, 4:21 PM CDTCoastal Flood WarningLIX49 hr

Nearby

River Flood Warnings in Mississippi, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.